Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 4, 1978/1979


Balasubramanian, R.: A note on Hurwitz's zeta-function, pp. 41-44

Brechner, Beverly, and Timo Erkama: On topologically and quasiconformally homogeneous continua, pp. 207-208

Doppel, Karl, and Lutz Volkmann: Koeffizientenabschätzungen für Funktionen, deren erste Ableitung beschränktes Argument hat, pp. 259-265

Essén, Matts, and Daniel F. Shea: On some questions of uniqueness in the theory of symmetrization, pp. 311-340

Gauld, D.B., and J. Väisälä: Lipschitz and quasiconformal flattening of spheres and cells, pp. 371-382

Gross, Herbert, and Paul Hafner: The sublattice of an orthogonal pair in a modular lattice, pp. 31-40

Györy, K.: On the greatest prime factors of decomposable forms at integer points, pp. 341-355

Haussmann, Werner: Differentiable Tchebycheff subspaces and Hermite interpolation, pp. 75-83

Lahtinen, Aatos: On the Poisson representation of distributions, pp. 357-363

Louhivaara, Ilppo Simo, and Christian G. Simader: Über periodische Lösungen koerzitiver linearer partieller Differentialgleichungen, pp. 87-108

Luukkainen, Jouni: Rings of functions in Lipschitz topology, pp. 119-135

Martio, O.: Capacity and measure densities, pp. 109-118

Martio, O., and J. Sarvas: Injectivity theorems in plane and space, pp. 383-401

Mattila, Pertti: Densities of measures on the real line, pp. 53-61

Miniowitz, Ruth: Distortion theorems for quasiregular mappings, pp. 63-74

Nakai, Mitsuru, and Leo Sario: Square integrable harmonic functions on plane regions, pp. 193-201

Niemi, Hannu: Stationary vector measures and positive definite translation invariant bimeasures, pp. 209-226

Ortner, Norbert: Fundamentallösungen und Existenz von schwachen Lösungen linearer partieller Differentialgleichungen mit konstanten Koeffizienten, pp. 3-30

Peschl, Ernst, and Matti Lehtinen: A conformal self-map which fixes three points in the identity, pp. 85-86

Purmonen, Veikko T.: On generalized a priori estimates for quasi-elliptic differential operators, pp. 227-252

Ravaska, Timo: Frenet theory of surfaces, pp. 151-168

Riihentaus, Juhani: An extension theorem for meromorphic functions of several variables, pp. 145-149

Saranen, Jukka: On decomposition of solutions of some higher order elliptic equations, pp. 267-277

Sorjonen, Pekka: On linear relations in an indefinite inner product space, pp. 169-192

Sorjonen, Pekka: On generalized resolvents of symmetric linear relations in a Pontrjagin space, pp. 365-370

Tammi, Olli: On optimized inequalities in connection with coefficient bodies of bounded univalent functions, pp. 45-52

Tukia, Pekka: Lipschitz approximation of homeomorphisms, pp. 137-144

Tukia, Pekka: On torsionless subgroups of infinitely generated Fuchsian groups, pp. 203-205

Volkmann, Lutz: Anwendungen einer Methode von Pólya in der Theorie der ganzen Funktionen, pp. 299-309

Vuorinen, Matti: Lower bounds for the moduli of path families with applications to non-tangential limits of quasiconformal mappings, pp. 279-291

Yamashita, Shinji: A non-normal function whose derivative has finite area integral of order 0 < p < 2, pp. 293-298